×

zbMATH — the first resource for mathematics

Conditional Brownian motion and the boundary limits of harmonic functions. (English) Zbl 0097.34004

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] R. BLUMENTHAL , An extended Markov property (Trans. Amer. math. Soc., t. 85, 1957 , p. 52-72). MR 19,468g | Zbl 0084.13602 · Zbl 0084.13602 · doi:10.2307/1992961
[2] M. BRELOT , Le problème de Dirichlet. Axiomatique et frontière de Martin (J. Math. pures et appl., 9e série, t. 35, 1956 , p. 297-335). MR 20 #6607 | Zbl 0071.10001 · Zbl 0071.10001
[3] M. BRELOT et G. CHOQUET , Espaces et lignes de Green (Ann. Inst. Fourier, Grenoble, t. 3, 1951 - 1952 , p. 199-263). Numdam | MR 16,34e | Zbl 0046.32701 · Zbl 0046.32701 · doi:10.5802/aif.38 · numdam:AIF_1951__3__199_0 · eudml:73698
[4] J. L. DOOB , Semimartingales and subharmonic functions (Trans. Amer. math. Soc., t. 77, 1954 , p. 86-121). MR 16,269a | Zbl 0059.12205 · Zbl 0059.12205 · doi:10.2307/1990680
[5] J. L. DOOB , Probability methods applied to the first boundary value problem [Proc. Third Berkeley Symp. math. Stat. and Prob., t. 2, 1956 , p. 49-80 ( 1955 , Berkeley, Calif.) Berkeley et Los Angeles, University of California Press]. Zbl 0074.09101 · Zbl 0074.09101
[6] J. L. DOOB , Brownian motion on a Green space (Teoriya Veroyatnosti, t. 2, 1957 , p. 3-33). MR 21 #5240 | Zbl 0078.32505 · Zbl 0078.32505
[7] J. L. DOOB , Probability theory and the first boundary value problem (Illinois J. Math. t. 2, 1958 , p. 19-36). Article | MR 21 #5242 | Zbl 0086.08403 · Zbl 0086.08403 · minidml.mathdoc.fr
[8] J. L. DOOB , Boundary limit theorems for a half-space [J. Math. pures et appl. (to appear)]. Zbl 0097.34101 · Zbl 0097.34101
[9] B. V. GNEDENKO and A. N. KOLMOGOROV , Limit distributions for sums of independent random variables (in russian), Moscow, 1949 , (in translation) Cambridge, Mass, 1954 . Zbl 0056.36001 · Zbl 0056.36001
[10] G. A. HUNT , Markoff processes and potentials I (Illinois J. Math., t. 1, 1957 , p. 44-93). Article | MR 19,951g | Zbl 0100.13804 · Zbl 0100.13804 · minidml.mathdoc.fr
[11] L. NAÏM , Sur le rôle de la frontière de R. S. Martin dans la théorie du potentiel , Chartres, Durand, 1957 (Thèse Sc. math., Paris, 1957 ). · Zbl 0086.30603 · doi:10.5802/aif.70 · numdam:AIF_1957__7__183_0 · eudml:73733
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.